# SDR SWAA041065

- Difficulty date: April 14, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 56,905 hours, 49,700 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT CARGO COMPARTMENT BS 867, STRINGER 26 R, CORRODED.  REPAIRED STRINGER PER SRM.
